Vol. 3, No. 8, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Exponential sums nondegenerate relative to a lattice

Alan Adolphson and Steven Sperber

Vol. 3 (2009), No. 8, 881–906
Abstract

Our previous theorems on exponential sums often did not apply or did not give sharp results when certain powers of a variable appearing in the polynomial were divisible by p. We remedy that defect in this paper by systematically applying p-power reduction, making it possible to strengthen and extend our earlier results.

Keywords
exponential sums, $p$-adic cohomology
Mathematical Subject Classification 2000
Primary: 11L07
Secondary: 11T23, 14F30
Milestones
Received: 13 August 2008
Revised: 15 June 2009
Accepted: 2 August 2009
Published: 25 December 2009
Authors
Alan Adolphson
Department of Mathematics
Oklahoma State University
Stillwater, OK 74078
United States
Steven Sperber
School of Mathematics
University of Minnesota
Minneapolis, MN 55455
United States